# SDR FDEA201208142989

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E AT STATION XOS =717 SLAT TRACK CUTOUT OTBD CORNER CRACKED.   REPAIR CARRIED OUT AS PER SRM 57-40-02 REPAIR 7 FIGURE 201 REVISION 50   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
